# SDR RAIA00706039

- Difficulty date: June 22, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 21,746 hours, 18,943 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 14567011007
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING INSPECTION, LT WING TRAILING EDGE SKIN WAS FOUND TO HAVE A 1.125 INCH CRACK PROPAGATING FROM RIVET TO TRAILING EDGE NEAR GROUND SPOILER ACTUATOR CUTOUT.  MAINTENANCE INSPECTED IAW MANUFACTURER'S SERVICE INFORMATION AND PLACED ON TIME CARRYOVER FOR REOCCURING INSPECTIONS AT 100 FH WITH DEFINITIVE REPAIR OR REPLACEMENT AT 500 FH.
